# SDR ASAA2014041107466

- Difficulty date: April 11, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 67,429 hours, 38,960 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT LOWER SIDE OF RT STAB AT AFT SPAR AT APPROXIMATELY STABILIZER STA 129.0.  ACFT GROUNDED.  VERIFIED CRACK HFEC IAW BNDT 51-00.00 PART 6, FIG 23, 16050.  REPAIR ACCOMPLISHED REF EA 400-55EA-12482, REV NEW.
